I was taking antibiotics for strep throat it ended up giving me a yeast infection it had no smell but itchiness and swelling occurred. I took Monistat 1 and I cleared up in 3 days but like the next day or two I ended up with another discharge which smells bad.
Z712; What your having is a common effect from the yeast Infection, EVEN after your done with the treatment it continues to work in your system for 5 to 7 days if after that time your still having problems let your doctor know. Also if you're on Birth control of any type many antibiotics lower the effectiveness of them. And when you are treating yourself for a yeast Infection it's best not to have sex for I believe it's 5 to 7 days from the time you used the Monistat. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2014 • 4 answers
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers
Posted 20 Jun 2016 • 1 answer
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers
Posted 15 days ago • 0 answers